# SDR DALA2025011300245

- Difficulty date: January 12, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,438 hours, 30,828 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Retainer
- Condition: Corroded
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 CORROSION GALLEY 5 LOWER SKIN ON TROLLEY RETAINER BLOCK COMPARTMENT ON COMPARTMENT 512 AT AFT GALLEY AREA. CORRECTIVE ACTION: COMPIED WITH ER/A 622347-14. (0757765)
